# SDR SWAA2025050523404

- Difficulty date: April 10, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 30,020 hours, 14,905 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 VAPOR BARRIER ATTACH ANGLE CRACKED AT RBL 34<[01] REMOVED BS 63 R/H VAPOR BARRIER ANGLE PER SRM 51-40-02.;[02] MATCH DRILLED NEW ANGLE PER SRM 51-40-02. NEED OK TO INSTALL.;[03] C/W INSPECTION OF CA # 1-2. OK TO INSTALL;[04] INSTALLED FASTENERS COMMON TO FUEL TANK ON VAPOR BARRIER ATTACH ANGLE PER SRM 51-40-02 & DWG 111A1000.;[05] VERIFIED AND INSPECTED INSTALLATION OF FASTENERS COMMON TO THE FUEL TANK ON VAPOR BARRIER ATTACH ANGLE PER SRM 51-40-02 & DWG 111A1000.;[06] COMPLETED FASTENERS INSTALLATION COMMON TO VAPOR BARRIER ATTACH ANGLE PER SRM 51-40-02.;[07] C/W INSPECTION AS REQUIRED C/A # 6 - COMPLETED FASTENERS INSTALLATION COMMON TO VAPOR BARRIER ATTACH ANGLE PER SRM 51-40-02.
